I think after a couple of really manic and rather unpleasant weeks, I think I may have finally gotten the hang of things. My rapport with my GP is great, so we could spend a long while just chatting about everything and nothing and finding an answer to what could be the real thing that was troubling me. I think, with so many things going on all at once and some things I didn't even KNOW about until now, we just got so wrapped up in trying to solve all the little problems but forgot to sort out that one big problem that was causing me trouble. So for now, it is a good idea to get my chest back on an even keel, persevere with my psych treatment, even if the extra Quetiapine was making me feel and act awful.
Our focus is my chest. Because I am always in some degree of respiratory distress, my heart-rate seems to have gone haywire. At rest it can be jumping along at 119bpm and if I am nervous about something, it can hit 150-200bpm. It goes without saying that this is a major issue and if my heart is working so fast, then it would make me feel absolutely awful and it is no wonder that sometimes I am absolutely exhausted, so I think if we can calm my asthma right down, I can help my heart chill out a bit.
I was started on Phyllocontin, a tablet that I need to take every 12 hours and it should make my asthma behave itself. Maybe then I can get off the pred and back to some kind of normalilty. So, my current list of conditions now stands at:
-Type 1 Brittle Asthma
-Bronchial Thickening (but not Bronchiectesis) and areas of scarring
-Irritable Bowel Syndrome
-Obsessive Compulsive Disorder
- (NEW) Borderline Personality Disorder (I was shocked too!)
- (NEW) Anxiety and Post Traumatic Stress Disorder (I knew about the Anxiety and kinda suspected the other)
Now we know what the problems are, maybe now we can treat them? Yeah... The problem there is that there are just so many different meds that I use at the moment and they ALL bounce off one-another, so how many of my problems are made my medicines? I am over-medicated (especially with prednisolone), but as soon as I stop using anything, the problems I used it for just come thick and fast.
3 years ago